[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.147.238.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Off-Center Fold
January 1999

Toxic Eruption in a Woman With Chronic Arthritis

Arch Dermatol. 1999;135(1):81-b-86. doi:10-1001/pubs.Arch Dermatol.-ISSN-0003-987x-135-1-dof0199

A 47-year old woman presented with a 5-day history of an erythematous, mildly pruritic, vesicular eruption on her trunk and extremities. She reported a several-year history of arthritis of the large and small joints and nightly fevers, with temperatures as high as 39.4°C, the week before her cutaneous eruption developed. The findings of a thorough review of her systems were otherwise unremarkable.

Her primary care physician had begun an exhaustive workup for connective tissue disease as a possible cause of her arthritis. Multiple nonsteroidal anti-inflammatory agents, including oxaprozin (Daypro), had been administered for arthritis relief over the course of the preceding years. Oxaprozin therapy was again initiated for symptomatic relief 2 weeks before the patient presented to the dermatology department.

First Page Preview View Large
First page PDF preview
First page PDF preview
×